In this Article
Interaction Rating: Major Do not take this combination.
Stimulant drugs speed up the nervous system. By speeding up the nervous system, stimulant medications can make you feel jittery and speed up your heartbeat. Peyote might also speed up the nervous system. Taking peyote along with stimulant drugs might cause serious problems including increased heart rate and high blood pressure. Avoid taking stimulant drugs along with peyote.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
- Allergic Skin Disorders
- Bacterial Skin Diseases
- Bites and Infestations
- Diseases of Pigment
- Fungal Skin Diseases
- Medical Anatomy and Illustrations
- Noncancerous, Precancerous & Cancerous Tumors
- Oral Health Conditions
- Papules, Scales, Plaques and Eruptions
- Scalp, Hair and Nails
- Sexually Transmitted Diseases (STDs)
- Vascular, Lymphatic and Systemic Conditions
- Viral Skin Diseases
- Additional Skin Conditions